Please use this identifier to cite or link to this item:
Title: Discretization of forward-backward stochastic differential equations and related quasi-linear parabolic equations
Authors: Milstein, GN
Tretyakov, MV
First Published: Jan-2007
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 2007, 27 (1), pp. 24-44
DOI Link: 10.1093/imanum/drl019
ISSN: 0272-4979
eISSN: 1464-3642
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.